# SDR SWAA2021011841475

- Difficulty date: January 13, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 51,575 hours, 34,323 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 340565
- Part serial: 1070566
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID INOPERABLE LIGHT ILLUMINATED IN FLIGHT CRUISE + DESCENT IT DID NOT EXTIGUISH BEFORE LANDING.  REPLACED PARKING BRAKE VALVE, REF M/M 32-44-21 NO LEAKS NOTED RAR 85026 CLEARING 65911 POS ONLY TAG 669038 P/N OFF/ON 340565 S/N OFF 1070566 S/N ON 1140AB.
